# SDR REXA2025020300115

- Difficulty date: January 9, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 22,733 hours, 17,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L/H FWD OVERWING EMERGENCY EXIT DOOR TOP AFT GUIDE HAS EVIDENCE OF A CRACK. COMPLIED WITH MHIRJ EA CRJ952-18137.
